Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 133, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2007, 1:31 PM EDT for Wyoming County, West Virginia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2007, 1:31 PM EDT (17:31 UTC)
- Expired
- Jul 27, 2007, 2:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1044 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 271731
SVRRLX
WVC109-271815-
/O.NEW.KRLX.SV.W.0133.070727T1731Z-070727T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
131 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 215 PM EDT
* AT 119 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR R.D. BAILEY LAKE...OR ABOUT
NEAR GILBERT CREEK...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTH OF OCEANA BY 150 PM EDT...
PINEVILLE BY 205 PM EDT...
MULLENS AND 6 MILES SOUTH OF TWIN FALLS STATE PARK BY 215 PM EDT...
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3752 8166 3751 8181 3755 8186 3762 8180
3766 8180 3770 8171 3771 8172 3774 8146
3768 8139 3755 8131 3752 8127 3753 8124
3747 8133 3747 8139
$$
082 follow-up statements
000
WWUS51 KRLX 271801
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
201 PM EDT FRI JUL 27 2007
WVC109-271815-
/O.CON.KRLX.SV.W.0133.000000T0000Z-070727T1815Z/
WYOMING WV-
201 PM EDT FRI JUL 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WYOMING COUNTY...
AT 153 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MULLENS...
MOVING EAST AT 20 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3752 8166 3751 8181 3755 8186 3762 8180
3766 8180 3770 8171 3771 8172 3774 8146
3768 8139 3755 8131 3752 8127 3753 8124
3747 8133 3747 8139
$$
08000
WWUS51 KRLX 271814
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
213 PM EDT FRI JUL 27 2007
WVC109-271823-
/O.EXP.KRLX.SV.W.0133.000000T0000Z-070727T1815Z/
WYOMING WV-
213 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY EXPIRES AT 215
PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3752 8166 3751 8181 3755 8186 3762 8180
3766 8180 3770 8171 3771 8172 3774 8146
3768 8139 3755 8131 3752 8127 3753 8124
3747 8133 3747 8139
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:00 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 27, 1:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 100 PM EDT FRI JUL 27 2007 .SYNOPSIS... UPPER LEVEL LOW OVER THE GREAT LAKES WILL WEAKEN AS IT MOVES MOVES EAST BY SATURDAY. THIS WILL BRING A SURFACE COLD FRONT INTO VICINITY. HOWEVER...AN NEW UPPER TROUGH WILL MOVE THROUGH SUNDAY NIGHT...THEN REMAIN ALONG THE EAST COAST INTO NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... BASED ON LATEST RADAR TRENDS...HAVE UPDATED POP GRIDS TO INCLUDE LIKELY POPS IN MANY LOCATIONS. FEEL BROKEN LINE OF CONVECTION FROM SW PA INTO EASTERN KY WILL CONTINUE TO PUSH EAST INTO OUR FORECAST AREA TODAY. HAVE ALSO CHANGED THE GRIDS TO REFLECT AREAL COVERAGE...INSTEAD OF PROBABILITY. STILL FEEL MAX TEMPS ARE ATTAINABLE...SO NO CHANGES MADE TO THEM. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... LOW PRESSURE SYSTEM AND COLD FRONT IN THE AREA RIGHT AT THE START OF THE PERIOD MOVE ON THROUGH DURING THE DAY SATURDAY. GFS IS A BIT SLOWER WITH ASSOCIATED PRECIPITATION THAN IS THE NAM. THE TWO MODELS ARE SIMILAR ON SURFACE FEATURES AND GFS TIES THE PRECIPITATION MORE CLOSELY WITH SURFACE FEATURE. THE PRECIPITATION WILL LIKELY BE IN THE FORM OF A NOCTURNAL COMPLEX AS SUGGESTED BY SHOWALTERS NEAR ZERO 12Z SAT ALONG WITH DECENT H85 THETA E FEED. THIS COMPLEX CONTINUES INTO SATURDAY AND PERHAPS UNDERGOES A METAMORPHOSIS FOR THE AFTERNOON. NAM IS...AS USUAL...INDICATING MORE INSTABILITY THAN THE GFS...WITH UP TO TWO KGKJ-1 OF CAPE ALONG WITH TWO INCHES PW...THE GFS PEAKS AT LESS THAN A KGKJ-1 OF CAPE. REALITY WILL LIKELY FALL SOMEWHERE IN BETWEEN. THE UPPER LEVEL SYSTEM THAT HAS BEEN AROUND FOR OVER A WEEK...LIKE A SUMMER GUEST THAT HAS WORN OUT THEIR WELCOME...FINALLY EXITS SATURDAY NIGHT. THIS...ALONG WITH THE LOSS OF HEATING...WILL ALLOW THE WEATHER TO SETTLE DOWN. BOTH MODELS ARE CLOSE ON ANOTHER SHORT WAVE APPROACHING SUNDAY. THIS COMES OUT OF A SPEED MAX NOW RIDING OVER TOP OF THE RIDGE OVER SOUTHWESTERN CANADA...AND BECOMES BARELY DISTINGUISHABLE FROM ITS PREDECESSOR. BUT IT DOES SHARPEN UP WITH A POSITIVE TILT OVER THE AREA AS THE UPSTREAM RIDGE BUILDS OVER THE GREAT LAKES. THE TIMING OF THIS SHORT WAVE COINCIDES WITH THE HEATING OF THE DAY FOR A GOOD CHANCE FOR LATE DAY THUNDERSTORMS SUNDAY. UPPER TROUGH IS SLOW TO EXIT NEXT WEEK BUT SHOULD JUST ABOUT MAKE THE EAST COAST MONDAY...SO POPS ARE LIMITED TO THE MOUNTAINS. ONGOING FORECAST FOR HIGHS SATURDAY LOOKED GOOD...CLOSE TO THE MET WHICH IS THE MIDDLE GROUND BUT CLOSER TO THE LOWER MAV THAN THE HIGH FWC. OTHERWISE A BLEND OF THE NUMBERS WERE USED...WHICH ENTAILED ONLY MINOR CHANGES TO THE PREVIOUS FORECAST. && .LONG TERM /TUESDAY THROUGH FRIDAY/... WITH 500 MB TROF ALONG MID ATLANTIC COAST...HOPING THE NORTHERLY FETCH WILL CONTINUE TO FEED DRIER AND MORE STABLE AIR SOUTH. STILL QUESTIONABLE HOW LOW THE DEW POINTS WILL BE ABLE TO FALL DURING TUESDAY AFTERNOON. SO...STILL HOPING FOR A DRIER PATTERN THAN NEAR AND SHORT TERM. A WEAK LOW LEVEL WIND FLOW FOR WEDNESDAY INTO FRIDAY. SO A DOG DAY WEATHER PATTERN MAY BE SETTING UP FOR WED-FRIDAY. YET...SOME LIGHT EAST LOW LEVEL FLOW POSSIBLE BY WEDNESDAY AND THURSDAY. WILL MENTION SOME SLIGHT CHANCE POPS IN AFTERNOON AND EVENING OVER MOUNTAINOUS COUNTIES ON WEDNESDAY AND SPREAD THESE POPS A BIT WEST ON THURSDAY. A SURFACE FRONT PICTURED OVER SRN GREAT LAKES DAY 6 INTO DAY 7...BUT SHOULD REMAIN TO OUR N. WEAK 700-500MB FLOW FM NW MAY CAUSE SOME CONVECTION TO SINK SLOWLY S...SO 20/30 POPS DAY 7. MAXIMUM TEMPERATURES INCHED UP SLIGHTLY FROM HPC GUIDANCE ACROSS WESTERN LOWLANDS WEDNESDAY INTO FRIDAY...CLOSER TO 90 DEGREES. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... UPPER LEVEL LOW IS STILL IMPACTING THE REGION. SHORT WAVE TROF MOVING ACROSS OHIO AND NORTHERN PORTIONS OF WEST VIRGINIA IS KICKING OFF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED TO STAY NORTH OF TAF SITES THIS MORNING WILL KEEP MOVING EASTWARD AND OUT OF THE REGION THIS MORNING. MVFR FOG WILL DISSIPATE QUICKLY AFTER SUNRISE. ONE LAST SHORTWAVE ALONG WITH A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON AND INTO THIS EVENING. THIS WILL AGAIN BRING SHOWERS AND THUNDERSTORMS TO THE REGION. THIS SHORTWAVE COMBINED WITH HEATING TODAY WILL CAUSE THE ATMOSPHERE TO AGAIN BECOME UNSTABLE...AND SOME OF THESE STORMS MAY BECOME SEVERE. THE MAIN FOCUS IS EXPECTED ACROSS CENTRAL AND SOUTHERN SECTIONS...FROM HTS/CRW/BKW LINE AND POINTS SOUTH INTO THIS EVENING...HOWEVER ALL SITES HAVE THE POTENTIAL FOR STORMS. EXPECT IFR TO LIFR CONDITIONS IN EXITING STORMS AND FOG FOR TONIGHT. SATURDAY THROUGH TUESDAY... THUNDERSTORMS MAY STILL RESULT IN TEMPORARY MVFR/IFR CONDITIONS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. IN ADDITION...FOG MAY RESULT IN THE DEVELOPMENT OF MVFR/IFR CONDITIONS EACH NIGHT THROUGH THE PERIOD. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/JS NEAR TERM...JSH SHORT TERM...TRM LONG TERM...KTB AVIATION...JSH
Hazardous weather outlook, Jul 27, 3:24 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 324 AM EDT FRI JUL 27 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010- 013>017-019-024>026-280730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE- WIRT-RITCHIE-MINGO-LOGAN-BOONE- 324 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ011-018-020-027>040-046-047-280730- TYLER-CALHOUN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 324 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 10:30 AM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1030 AM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1026 AM HAIL CHAUNCEY 39.40N 82.13W
07/27/2007 U0.25 INCH. ATHENS OH PUBLIC
EVENT OCCURRED BETWEEN
1011 AM 07/27/2007 AND 1026 AM 07/27/2007
&&
NNNNSpecial weather statement, Jul 27, 10:53 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1053 AM EDT FRI JUL 27 2007 OHZ076-085-WVZ009-010-271545- WASHINGTON OH-MEIGS OH-WOOD WV-PLEASANTS WV- 1053 AM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1053 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WASHINGTON...SOUTHWEST TO MEIGS COUNTY IN SOUTHEAST OHIO...MOVING EAST AT 30 MPH. SOME STORMS WILL AFFECT WOOD COUNTY IN WEST VIRGINIA AS WELL THROUGH 1145 AM. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE ARVILLA...WILLOW ISLAND...WAVERLY...DAVISVILLE...WALKER AND BELLEVILLE. EXPECT SMALL HAIL AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Special weather statement, Jul 27, 11:45 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1145 AM EDT FRI JUL 27 2007 WVZ010-011-017-019-271615- WIRT WV-PLEASANTS WV-TYLER WV-RITCHIE WV- 1145 AM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1145 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM MIDDLEBOURNE TO 21 MILES SOUTHWEST OF HARRISVILLE...OR FROM MIDDLEBOURNE TO 16 MILES SOUTHEAST OF PARKERSBURG...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE PETROLEUM...HIGHLAND...PIKE...MOUNTAIN...SMITHVILLE AND MACFARLAN. WIND GUSTS TO 30 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jul 27, 11:54 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1154 AM EDT FRI JUL 27 2007 WVZ020-029>032-271700- DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR- INCLUDING THE CITIES OF...WEST UNION...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON 1154 AM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... BETWEEN NOON AND 1 OCLOCK...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST AT ABOUT 30 MPH...THROUGH NORTH CENTRAL WEST VIRGINIA. THIS INCLUDES SUCH COMMUNITIES AS WEST UNION...CLARKSBURG...BRIDGEPORT... GRAFTON...WESTON...AND GLENVILLE. BRIEF HEAVY RAIN IS LIKELY. THE USUAL PONDING OF WATER ON ROADS AND IN POOR DRAINAGE AREAS MAY BE SEEN. ROAD VISIBILITY WOULD ALSO BE LIMITED...INCLUDING A PORTION OF THE INTERSTATE 79 CORRIDOR. A BRIEF LOCAL WIND GUST OF 30 TO 40 MPH COULD OCCUR. OF COURSE...LIGHTNING ALWAYS DESERVES OUR RESPECT. STAY INDOORS IF THUNDER IS HEARD. KTB
Local storm report, Jul 27, 12:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1247 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG RACINE 38.97N 81.91W
07/26/2007 MEIGS OH DEPT OF HIGHWAYS
TREES DOWN ON RT. 3 RACINE
0815 PM HAIL POINT PLEASANT 38.85N 82.13W
07/26/2007 E0.75 INCH MASON WV COUNTY OFFICIAL
PENNY SIZE HAIL COVERED THE GROUND ON RT. 2N RIPLEY RD.
0820 PM TSTM WND DMG 2 SE ST. ALBANS 38.36N 81.79W
07/26/2007 KANAWHA WV DEPT OF HIGHWAYS
TREES DOWN ON COAL RIVER RD. NEAR WARPED DR.
0825 PM TSTM WND DMG CLAY 38.46N 81.08W
07/26/2007 CLAY WV EMERGENCY MNGR
TREES DOWN ROUTE 4 AND 16 JUST NORTH OF CLAY. TREES DOWN
ELKHURST ROAD AT HARTLAND.
0844 PM TSTM WND DMG DUNBAR 38.37N 81.74W
07/26/2007 KANAWHA WV DEPT OF HIGHWAYS
TREES DOWN ON ROXALANNA RD. NEAR ROXALANNA APARTMENTS IN
THE CITY.
1020 PM TSTM WND DMG 2 S CRAIGSVILLE 38.29N 80.65W
07/26/2007 NICHOLAS WV EMERGENCY MNGR
TREES DOWN ACROSS RT. 20 NEAR CRAIGSVILLE. WINDS
ESTIMATED AT 40-50 MPH.
1040 PM TSTM WND DMG 4 S SHADY SPRING 37.65N 81.10W
07/26/2007 RALEIGH WV FIRE DEPT/RESCUE
TREES DOWN IN COOL RIDGE ALONG RT. 19.
1100 PM HAIL COWEN 38.41N 80.56W
07/26/2007 E0.75 INCH WEBSTER WV EMERGENCY MNGR
PENNY SIZE HAIL AND WINDS 40-50 MPH IN THE VILLAGE OF
COWEN.
&&
BARTHOLFSpecial weather statement, Jul 27, 12:56 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1256 PM EDT FRI JUL 27 2007 WVZ028>032-039-040-047-271745- BRAXTON WV-GILMER WV-UPSHUR WV-RANDOLPH WV-LEWIS WV-TAYLOR WV-HARRISON WV-BARBOUR WV- 1256 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1256 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM TAYLOR ...SOUTHWEST TO GILMER COUNTY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE HORNER...WALKERSVILLE...IRELAND...CAMDEN...ALUM BRIDGE AND EXCHANGE. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 65 min |
| Jul 26, 8:25 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 35 min |
| Jul 26, 8:48 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 72 min |
| Jul 26, 8:48 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Roane | 27 min |
| Jul 26, 8:58 PM EDT | Areal Flood Advisory | RLX | Boone, Clay, Kanawha, Logan, Mingo | 62 min |
| Jul 26, 9:03 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 42 min |
| Jul 26, 9:19 PM EDT | Severe Thunderstorm Warning | RLX | Mingo, Wyoming | 41 min |
| Jul 26, 9:49 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 41 min |
| Jul 26, 9:58 PM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 47 min |
| Jul 26, 9:59 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh | 46 min |
| Jul 26, 10:19 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Webster | 41 min |
| Jul 26, 10:26 PM EDT | Severe Thunderstorm Warning | RLX | Mingo | 34 min |
| Jul 26, 11:09 PM EDT | Areal Flood Advisory | RLX | Raleigh | 66 min |
| Jul 27, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 49 min |
| Jul 27, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 29 min |
| Jul 27, 4:19 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie | 41 min |
| Jul 27, 4:28 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 47 min |
| Jul 27, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 59 min |
| Jul 27, 4:43 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jul 27, 5:36 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 39 min |
| Jul 27, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer | 41 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha | 62 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.